# SDR A6WA2018402165625

- Difficulty date: February 11, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,206 hours, 33,918 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Sticking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING TO FL 200,  PRESSURIZATION WAS NORMAL. ABOVE FL 220 CABIN ALTITUDE CLIMBED AT AN EXCESSIVE RATE. DURING CRUISE AT FL 290, CABIN ALTITUDE 7300 AND A DELTA P OF 7300 FT.  WHEN STARTING DECENT AND REDUCING ENGINE POWER CABIN ALTITUDE CLIMBED AT A RATE OF 1500 FT PER MINUTE.  RECEIVED A CABIN ALT CAUTION AND WARNING.  CABIN ALTITUDE REACHED 10,300 FT WITH A DELTA P OF 1.7.  COMPLIED WITH QRH AND PERFORMED EMERGENCY DECENT.  FOUND LOW PRESSURE CABIN AIR SUPPLY CHECK VALVE FORWARD SECTION DOES NOT SEAT AND AFT SECTION STICKS IN FULLY OPEN POSITION.
